P-division points on certain elliptic curves
Compositio Mathematica, Volume 36 (1978) no. 2, p. 113-129
@article{CM_1978__36_2_113_0,
     author = {Shih, Kuang-Yen},
     title = {P-division points on certain elliptic curves},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {2},
     year = {1978},
     pages = {113-129},
     zbl = {0376.14010},
     mrnumber = {515041},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_2_113_0}
}
Shih, Kuang-Yen. P-division points on certain elliptic curves. Compositio Mathematica, Volume 36 (1978) no. 2, pp. 113-129. http://www.numdam.org/item/CM_1978__36_2_113_0/

[1] B.J. Birch: Diophantine analysis and modular functions. Proc. Conf. Algebraic Geometry (Bombay, 1968) 35-42. | MR 258832 | Zbl 0246.10017

[2] R. Fricke: Lehrbuch der Algebra III. Braunschweig 1928. | JFM 54.0187.20

[3] A.P. Ogg: Hyperelliptic modular curves. Bull. Math. Soc. France, 102 (1974) 449-462. | Numdam | MR 364259 | Zbl 0314.10018

[4] J.-P. Serre: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques. Inventiones Math., 15 (1972) 259-331. | MR 387283 | Zbl 0235.14012

[5] K.-Y Shih: On the construction of Galois extensions of function fields and number fields. Math. Ann., 207 (1974) 99-120. | MR 332725 | Zbl 0279.12102

[6] G. Shimura: A reciprocity law in non-solvable extensions. J. Reine Angew. Math., 221 (1966) 209-220. | MR 188198 | Zbl 0144.04204

[7] G. Shimura: Introduction to the arithmetic theory of automorphic functions. Publ. Math. Soc. Japan, No. 11, Iwanami Shoten and Princeton University Press, 1971. | MR 314766 | Zbl 0221.10029

[8] G. Shimura: Class fields over real quadratic fields and Hecke operators. Ann. of Math., 95 (1972) 130-190. | MR 314801 | Zbl 0255.10032